Eigenvalue bounds for a class of singular potentials ...

Description

Citation

Title Eigenvalue bounds for a class of singular potentials in N dimensions
Author(s) R. L. Hall, Nasser Saad
Journal Journal of Physics A-Mathematical and General
Date 1999
Volume 32
Issue 1
Start page 133
End page 138

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 242

Adding this citation to "My List" will allow you to export this citation in other styles.